# SDR DLM88001660

- Difficulty date: August 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 33,125 hours, 27,470 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: MD88M
- Part serial: DL250
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR THREE MAIN TIRE TREAD SEPARATED.  REPLACED WHEEL ASSY.
